Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Switching from EFV (sustiva) to NVP
Jul 17, 2013

Thanks Doc for the reply to my previous Q. I live in Manipur (India) which is border to Myanmar and we have limited no of doc who deals throughly on these matters. Access to other choice of drugs from the Govt facility is also quite a challenge. So can I switch back to NVP from EFV without any further consultation with doc around here? The present side effect of EFV and the long duration of leg pain is really killing me. I also have HCV genotype 1 and 48 weeks treatment with peginterferon alpha 2a have also failed. My CD4 never goes up beyond 200 to hardy 300, but my HIV viral load is undetactable.

Response from Dr. Henry

If you previously tolerated nevirapine OK and are doing OK from HIV standopoint in efavirenz (excepting possible side effects from theefavirenz) then usually switching back to nevirapine goes smoothly. Still recommending to let the prescribing clinician be aware of your situation/plans.KH



Previous
over the counter flu medication
Next
Side effects of Lopinavir/Ritonavir

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement